MathSciNet Relay Station
MathSciNet bibliographic data
MR2406686 47H09 (47H10 47H20 54H25)
Lau, Anthony To-Ming; Zhang, Yong Fixed point properties of semigroups of non-expansive mappings. J. Funct. Anal. 254 (2008), no. 10, 2534–2554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement